# SDR SWAA2021050646120

- Difficulty date: April 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 41,923 hours, 25,191 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED. / R&R RIGHT HAND HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF AMM 53-31-31.
